Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF NEW RESEARCHES IN MATHEMATICS   FALL 2017 , Volume 3 , Number 11 ; Page(s) 91 To 98.
 
Paper: 

A HEURISTIC METHOD ON EXTENDED TWO-STAGE NETWORK STRUCTURES

 
 
Author(s):  AHMADZADEH R., KORDROSTAMI S.*, AMIRTEIMOORI A.R.
 
* DEPARTMENT OF APPLIED MATHEMATICS, LAHIJAN BRANCH, ISLAMIC AZAD UNIVERSITY, LAHIJAN, IRAN
 
Abstract: 

Data Envelopment Analysis (DEA) as a non–parametric method is used to measure relative performance of organizational units. The aim of this paper is to develop a new model to evaluate the efficiency of a general two-stage network structures proposed by Li et al. (2012) for measuring the performance of Decision Making Units (DMUs). In addition, this paper expands the work of Li et al. (2012) and improves the heuristic search procedure to estimate the optimal solutions of nonlinear centralized models. In order to evaluate the proposed model of this study, it has been applied to a case of regional Research and Development (R& D) system related to 30 provincial level regions in China. The experimental results compared with method developed by Li et al. (2012) show that the proposed method is efficient and has much lower computational complexity.

 
Keyword(s): DEA NETWORK, TWO-STAGE STRUCTURES, HEURISTIC METHOD, EFFICIENCY DECOMPOSITION
 
 
References: 
  • Not Registered.
  •  
 
+ Click to Cite.
APA: Copy

AHMADZADEH, R., & KORDROSTAMI, S., & AMIRTEIMOORI, A. (2017). A HEURISTIC METHOD ON EXTENDED TWO-STAGE NETWORK STRUCTURES. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 3(11 ), 91-98. https://www.sid.ir/en/journal/ViewPaper.aspx?id=569706



Vancouver: Copy

AHMADZADEH R., KORDROSTAMI S., AMIRTEIMOORI A.R.. A HEURISTIC METHOD ON EXTENDED TWO-STAGE NETWORK STRUCTURES. JOURNAL OF NEW RESEARCHES IN MATHEMATICS. 2017 [cited 2021May18];3(11 ):91-98. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569706



IEEE: Copy

AHMADZADEH, R., KORDROSTAMI, S., AMIRTEIMOORI, A., 2017. A HEURISTIC METHOD ON EXTENDED TWO-STAGE NETWORK STRUCTURES. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, [online] 3(11 ), pp.91-98. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569706.



 
 
Persian Abstract Yearly Visit 32
 
Latest on Blog
Enter SID Blog